# SDR 20000622SH001

- Difficulty date: August 31, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N49194
- Make and model: Cessna 152
- Aircraft serial: 15281186
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lightening Hole
- Part time: 10,988 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND RUDDER SPAR CRACKED AT UPPER LIGHTENING HOLE NEAR THE UPPER HINGE BRACKET.  AFTER EXAMINATION OF 6 OTHER 152''S IN THE FLEET, FOUND 2 OTHERS WITH SIMILAR CRACKS, CESSNA SEB 94-3 PERTAINS TO THIS SUBJECT.  REPLACED SPAR WITH STRENGTHENED DESIGN.  (X)
